# SDR AALA202208187091

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A300*
- Aircraft serial: 5684
- Aircraft time: 27,020 hours, 10,989 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN IN FLIGHT FROM THE INSIDE. LATCH OPERATES NORMALLY. INSPECTED FLIGHT DECK DOOR AND FOUND DOOR JAMB SCREWS LOOSE, SECURED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00.
